# SDR SABA020004

- Difficulty date: January 14, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 14,153 hours, 21,030 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Part number: 137414B425
- Part serial: SDJ15411
- Condition: Bent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Flight 5135 from CLT to AHN; After takeoff the left main gear transition light remained on. Landing Gear was cycled down and indicated down and locked. Aircraft returned to CLT and landed with no other problems. No emergency was declared. Maintenance found left main gear door damaged, removed and replaced the main gear door. System ops checked good. Aircraft returned to service.
